# SDR RAIA951136

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Rings
- Condition: Leaking
- Location: Nlg Act
- Part time: 14,784 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVV - FLT NR 7423 - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED NOSE GEAR ACTUATOR O-RINGS (P/N 173M165 AND 134M33206A).  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
